# SDR ASAA2020091093158

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,583 hours, 8,487 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYP381
- Condition: Leaking
- Location: Nr 2 Eng Vsv
- Part time: 26,574 hours, 8,485 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE RT VSV ACTUATOR LEAKING AT 6 DROPS PER MINUTE.  GROUNDED - YES.  REMOVED AND REPLACED NR 2 ENGINE RT VSV ACTUATOR, REF B737-900 AMM 75-31-00, OPS AND LEAK CHECK GOOD.
